Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Palpitation, irregular heartbeat, migraine, headache, eye pain. ECG, X-ray done. Taking Vasograin. Cause for palpitation?

I had apalpitation, irregular heartbeat since 2 weeks, also had a migrain, headache , pain on my eyes,i take vasograin 2 time aday regularly. Is this is a cause of palpitation? or is a heart problem, my ECG and Xray shows nothing wrong . what is the cause of my palpitation ? It occurs 3/4 times a day. Please advice my problem.
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and thanks for the query
Vasograin can not cause palpitations. It may be related to anxiety or stress if you are sensitive in nature. Otherwise to get to a diagnosis you need holter study or EKG at the time of palpitations. If it is heart related than it could be either AF or PSVT. Both the conditions are treatable with medications only like beta-blockers or calcium channel blockers.
If you get episode during holter study and your holter study is normal than it is surely be stress or anxiety related. Consult psychiatrist for that.
Best Wishes
Answered: Thu, 30 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor